A re-statement of the Hohenberg-Kohn theorem and its extension to finite subspaces

Ramiro Pino, Olivier Bokanowski, Eduardo V. Ludeña, Roberto López Boada

Research output: Contribution to journalArticlepeer-review

9 Scopus citations

Abstract

Bearing in mind the insight into the Hohenberg-Kohn theorem for Coulomb systems provided recently by Kryachko (Int J Quantum Chem 103:818, 2005), we present a re-statement of this theorem through an elaboration on Lieb's proof as well as an extension of this theorem to finite subspaces.

Original languageEnglish (US)
Pages (from-to)557-561
Number of pages5
JournalTheoretical Chemistry Accounts
Volume118
Issue number3
DOIs
StatePublished - Sep 2007

Keywords

  • DFT
  • Finite subspaces
  • Hohenberg-Kohn theorem

ASJC Scopus subject areas

  • Physical and Theoretical Chemistry

Fingerprint

Dive into the research topics of 'A re-statement of the Hohenberg-Kohn theorem and its extension to finite subspaces'. Together they form a unique fingerprint.

Cite this